# SDR HYIA20190307002

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N26632
- Make and model: Cessna 402C
- Aircraft serial: C402404
- Aircraft time: 34,288 hours, 33,344 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 529202922
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 13,311 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION AS NOTED IN SID 57-10-16 A CRACK WAS IDENTIFIED ON THE RIGHT HAND INBOARD NACELLE FITTING (P/N: 5292029-22). THIS CRACK LOCATED ON THE LOWER LEG OF THE OUTBOARD SIDE OF THE FITTING MEASURES APPROXIMATELY .083" LONG AND IS CONSISTENT TO OTHER CRACKS FOUND USING THE LIGHTED BORESCOPE INSPECTION TECHNIQUE (MEL54-02R2) TO SATISFY THE REQUIREMENTS OF AD2017-10-09.  THIS CRACK WAS NOT IDENTIFIED VISUALLY DUE TO LAYERS OF PRIMER PREVENTING VISUAL DISCOVERY. THIS FITTING WILL BE REMOVED AND REPLACED USING NEW PARTS.
